# SDR SWI2023F00099

- Difficulty date: May 12, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING IN SEVERAL AREAS ON LH LOWER WING PLANK AT APPROX WS45  FS513.0 (MARKED)     (C-CHECK RO 6/25/2023)    REPAIRED  LH LOWER WING PLANK AT APPROX WS45  FS513.0  REF REO 601R-57-21-3758 REV -- DATED 2023-05-31 AND REO 601R-57-21-880 REV D DATED 2017-03-06. COMPLIED WITH 51-900-1003-SKY AND LEAK CHECKS GOOD .BLEND ONLY NO WEIGHT CHANGE. SEE CONTINUATION CARD FOR DETAILS
